MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT E3+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT E3+ CARTRIDGE
Catalog Number 03P82-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2020, abbott point of care was contacted by a customer regarding i-stat e3+ cartridges that yielded a suspected discrepant hematocrit result of 33% pcv on an (b)(6) month/year old male patient.There was no additional patient information available at the time of this report.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident #: (b)(4).The investigation was completed on 04/23/2020.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ae (product complaint level 2 and level 3 investigation procedure).No deficiency has been determined for e3+ lot k19256.

Brand Name
I-STAT E3+ CARTRIDGE
Common Device Name
E3+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton, nj
MDR Report Key9902582
Report Number2245578-2020-00046
Device Sequence Number2497255
Product Code JGS
UDI-Device Identifier10054749000101
UDI-Public10054749000101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K912387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2020
Device Catalogue Number03P82-25
Device Lot NumberK19256
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 MO